# SDR ASAA2019112203410

- Difficulty date: November 20, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 49,833 hours, 14,924 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT @ SEA DURING AFTER START CHECKLIST- RECALL WE GOT AN AIR CON. M.C. W/CONT CAB ZONE TEMP LIGHT. EXTINGUISHES DURING M.C. RESET. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 801. NO ZONE TEMP LT ON RECALL. PACK TEMP CONTROLLER BITE FOR #1 & #2 SHOWS NO FAULTS. CONTROL CABIN TEMP SENSOR FAN & FILTER, DIRTY. CLEANED, REF B737-800 AMM 21-61-06. OPERATED PACKS, NO DEFECTS NOTED. THIS CLEARS MEL 21-21G.
